# SDR AALA202111121979

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,523 hours, 29,202 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 1663214301
- Part serial: B4500
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 64,134 hours, 29,065 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRSPEED SPLIT ON TAKEOFF..CAPTAIN 80 KNOTS AND FIRST OFFICERS 90 KNOTS. ACCOMPLISHED TSM 30-31-00-810-847A AND DURING OPERATIONAL TEST OF THE PROBE ICE PROTECTION SYSTEM FOUND #1 PROBE HEAT COMPUTER FAILED TEST. REPLACED #1 PROBE HEAT COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 30-31-34.
